# SDR CA150927008

- Difficulty date: September 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,458 hours
- Engine: Pwc PW150A
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 400263601
- Condition: Overheated
- Location: Galley
- Part time: 1,563 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) FLIGHT 8921 SHORTLY AFTER DEPARTURE, THE AFT R/H COFFEE MAKER STARTED SMOKING AND BLEW THE CIRCUIT BREAKERS. SINCE THE ACRID SMOKE SEEMED TO BE CONTINUING, THE CREW DECIDED TO RETURN TO DEPARTURE AIRPORT. THE SMOKE THEN STARTED LESSENING AND DISSIPATING. CREW ADVISE THAT THEY KEPT THE PASSENGERS INFORMED AND THERE WERE NO CONCERNS. CREW DID NOT DECLARE AN EMERGENCY.  AT YQB THE COFFEE MAKER WAS DETERMINED TO BE AT FAULT AND DISABLED, CB PULLED. COFFEE MAKER REPLACED.
